BAYESIAN ESTIMATION OF A SIMPLE SIMULTANEOUS EQUATION MODEL USING GIBBS SAMPLING
Mansor Ibrahim
IIUM Journal of Economics and Management, 1998, vol. 6, issue 1, 69-78
Abstract:
This technical note illustrates the estimation of a simple simultaneous equation model using Gibbs sampling. The results of the estimation show that Gibbs sampling can be alternative approach for estimating the parameters of the model in a bayesian setting.
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.iium.edu.my/enmjournal/vol6no1.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ije:journl:v:6:y:1998:i:1:p:69-78
Access Statistics for this article
More articles in IIUM Journal of Economics and Management from IIUM Journal of Economis and Management Contact information at EDIRC.
Bibliographic data for series maintained by Gairuzazmi Mat Ghani ().